# SDR CALA2025051904791

- Difficulty date: May 18, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N38950
- Make and model: Boeing 787-9
- Aircraft serial: 36401
- Aircraft time: 48,524 hours, 4,656 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: P2070021002
- Condition: Faulted
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT (PASSENGER CABIN)INOPERATIVE 3R REPLACE FLASHLIGHT REPLACEMENT BATTERY REQUIRED, ENTIRE STOCK OF TORCH BATTERIES LOCATED IN HANGAR, NIL AVAILABLE AT LHR LINE STORES. DEFERRAL REQUESTED FOR BATTERY REPLACEMENT. STICKER APPLIED AND PLACARDS BLANKED OFF PER MEL OK TO PLACE ON MEL. MEL COMPLIED WITH FLASHLIGHT AT D3R DEFERRED FOR REPLACEMENT BATTERY SDR COMPLETED INSTALLED NEW BATTERY ON FLASHLIGHT PER AMM 25-64-00 OPS CHECK GOOD TEST GOOD. PLACED NEW TAMPER SEAL.
